X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (2) 2
mathematics, applied (2) 2
algebraic closedness with respect to difference (1) 1
banach space (1) 1
banach spaces (1) 1
bregman relative nonexpansive multi-valued mappings (1) 1
bregman relatively nonexpansive mappings (1) 1
bregman strongly nonexpansive single-valued mappings (1) 1
common fixed points (1) 1
differentiable functions (1) 1
generalized i-asymptotically nonexpansive mappings (1) 1
generalized nonexpansive multi-valued (1) 1
generalized nonexpansive multi-valued mappings (1) 1
legendre functions (1) 1
mappings (1) 1
mathematical functions (1) 1
operators (1) 1
ppf dependent fixed points (1) 1
razumikhin classes (1) 1
split feasibility problems (1) 1
strong convergence theorems (1) 1
strong-convergence (1) 1
strong-convergence theorem (1) 1
strongly coercive legendre functions (1) 1
uniformly convex banach spaces (1) 1
uniformly frechet differentiable functions (1) 1
uniformly smooth banach spaces (1) 1
weak (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Carpathian Journal of Mathematics, ISSN 1584-2851, 2018, Volume 34, Issue 1, pp. 31 - 45
In this paper, an iterative process for a hybrid pair of a finite family of generalized I-asymptotically nonexpansive single-valued mappings and a finite... 
Generalized nonexpansive multi-valued mappings | Banach spaces | Generalized I-asymptotically nonexpansive mappings | Common fixed points | WEAK | MATHEMATICS | MATHEMATICS, APPLIED | mappings | generalized nonexpansive multi-valued | common fixed points | STRONG-CONVERGENCE
Journal Article
International Journal of Pure and Applied Mathematics, ISSN 1311-8080, 2014, Volume 96, Issue 2, pp. 197 - 212
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.